# SDR 00FDEA00031

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-18 - NOSE WHEEL LIGHT DID NOT EXTINGUISH UPON GEAR RETRACTION ON T/O.  LIGHT BEGAN TO FLICKER AND EVENTUALLY WENT OUT.  RECYCLED GEAR WITH SAME RESULTS.  TROUBLE SHOT AND FOUND NOSE GEAR STRUT REQ SERVICE.  NOSE WHEEL HITTING GEAR DOORS.  SERV AS PER FEDEX MM 12-15-025-2.  OPS CK GOOD AS PER FEDEX MM 32-33-0005.
